# SDR 2003UALA00114

- Difficulty date: January 28, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 3,819 hours, 1,129 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 THROUGH 23 EEL LIGHTS WERE INOPERATIVE.  FOUND MID-GALLEY EEL LIGHT ASSEMBLY SHORTING OUT THE SEAT EEL LIGHTS.  REPLACED MID-GALLEY EEL ASSEMBLY.
